# SDR YENA2021101100673

- Difficulty date: October 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 3348
- Aircraft time: 51,953 hours, 18,588 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30664709
- Part serial: M14530
- Condition: Failed
- Location: 7500mm
- Part time: 15,987 hours, 5,074 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT #1134, SJU-MCO. DURING EMER LT TEST REQUIRED BY R1 SLIDE R&R TEST FAILED W/ FWD ESPU L FAIL T/S IAW TSM 33-51-00-810-808-A FOUND L1 DOOR SLIDE LIGHTS CAUSING FAULT; R&R FWD LH DOOR SLIDE REFERENCE AMM 25-62-44-400-007-A OPS CHKS GOOD REFERENCE AMM 25-62-44-710-061-A & 33-51-00-710-001
